# SDR C77A2015022800001

- Difficulty date: February 28, 2015
- Submitted: February 28, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17084035403
- Condition: Gouged
- Location: Zone 200
- Part time: 21,038 hours, 12,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR, FWD EES MOUNT FITTING GOUGED.  BLENDED & ACCOMPLISHED HFEC.  TREATED, PRIMED & TOPCOAT FWD EES MOUNT FITTING IAW SRM 51-23-04 & 53-23-05, 51-23-06 WO 1492058 8C1 & IAW EA E175-52-086 REV 1.
